# SDR QXEA2008111401183

- Difficulty date: November 11, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,356 hours, 12,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - AFT FLIGHT ATTENDANT GALLEY WORK LIGHT CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER IAW GPM 9.2.4.  OPERATED WORK LIGHT SEVERAL TIMES.  C/B REMAINED CLOSED.  OPS CHECK GOOD.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.  NO PARTS REPLACED.
